# SDR FDEA201008132998

- Difficulty date: August 13, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN BS 690 LBL 25 REMOVED SEAT TRACK FROM STA 690 TO 740 LBL 25, FABRICATED SEAT TRACK FROM BAC1520-792-7178-T6511 IAW SRM 53-10-5 FIG 1. INSTALLED SEAT TRACK IAW SRM 51-30-2.
